# SDR AT0200065

- Difficulty date: June 24, 2002
- Submitted: June 28, 2002
- Operation: Air carrier
- Aircraft: N975AT
- Make and model: Boeing 717-200
- Aircraft serial: 55035
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NOSE GEAR FAILED TO RETRACT CYCLED GEAR AND STILL FAILED TO RETRACT.  LOCKED OKAY IN DOWN POSITION.  INSPECTED AIRCRAFT NO DEFECT WITH NOSE GEAR OR RETRACTION SYSTEM.  PUT AIRCRAFT ON JACK, CYCLED GEAR THROUGH 5 TIMES.  NO DEFECTS NOTED DURING RETRACTION CHECK PER M/M 32-30.  FOUND NOSE STRUT SERVICE TO BELOW, SERVICED NOSE STRUT PER MM 32-21.  JACKED AIRCRAFT AGAIN AND RETRACTED GEAR.  NO DEFECT NOTED.  GEAR OPS CHECKS GOOD ON GROUND.
